MAUDE Adverse Event Report: COVIDIEN 5 LD DISPOSABLE DUAL CON SYST; CABLE, ELECTRODE

COVIDIEN 5 LD DISPOSABLE DUAL CON SYST; CABLE, ELECTRODE
Model Number 33135T
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that an issue occurred in room (b)(6).The patient came in as a pre-admit before surgery.Their standard procedure for surgical patients is to put them on the disposable leads, connected by the adapters on each x2.The patient left from the cvu for surgery in the morning and arrived back to the room roughly around 2-3p.They did not immediately experience any issues with the leads on the patient.The nightshift stated that the monitor issues began around 9p when the patient was laying still in bed, the leads began to read high respiratory rates and the ecg leads were in and out of service with the monitor frequently reading asystole.The night shift nurse attempted new electrodes on the patient at this time.The nurses proceeded to put the patient back on their old ecg leads and the issues they were experiencing stopped.There was no patient injury.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.There were no exceptions found that could lead to the issue reported.One decontaminated sample was received at the manufacturing site for the investigation.Visual and functional evaluations were performed, and the reported condition could not be confirmed at this time.The cables met all defined specifications and functioned normally during the electronic test, the ecg test, and the monitor test.In addition, 500 randomly chosen finished goods were functionally rechecked and no issues were found.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for tracking and trending purposes.

Brand Name
5 LD DISPOSABLE DUAL CON SYST
Common Device Name
CABLE, ELECTRODE
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key12231710
Report Number1282497-2021-10518
Device Sequence Number4724739
Product Code IKD
UDI-Device Identifier10884521212596
UDI-Public10884521212596
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number33135T
Device Catalogue Number33135T
Device Lot Number002467
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2021
Initial Date Received by Manufacturer 07/07/2021
Supplement Date Received by Manufacturer07/07/2021
Initial Report FDA Received Date07/27/2021
Supplement Report FDA Received Date08/30/2021
Patient Sequence Number1